Alert archive / Ohio / Freeze Warnings in 2017
Freeze Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at May 7, 2017, 2:10 PM EDT for Crawford County, Erie County, Pennsylvania; 23 counties in Ohio. It took effect at May 8, 2017, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2017, 2:10 PM EDT (18:10 UTC)
- In effect from
- May 8, 2017, 2:00 AM EDT
- Expired
- May 8, 2017, 8:51 AM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
All 25 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 40 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789 WWUS71 KCLE 071810 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 210 PM EDT Sun May 7 2017 ...Cold Spring Temperatures Expected... .Skies will clear out tonight as high pressure builds southeast toward the area. Winds will also become light tonight and the combination of the cold air, clear skies, and light winds, will allow temperatures to fall into the lower 30s tonight. There is the possibility that the freezing temperatures will last long enough to cause damage to tender vegetation. OHZ003-006-008-017-018-027>030-036-037-047-080215- /O.UPG.KCLE.FZ.A.0001.170508T0600Z-170508T1200Z/ /O.NEW.KCLE.FZ.W.0001.170508T0600Z-170508T1300Z/ Lucas-Wood-Sandusky-Hancock-Seneca-Wyandot-Crawford-Richland- Ashland-Marion-Morrow-Knox- Including the cities of Toledo, Bowling Green, Fremont, Findlay, Tiffin, Upper Sandusky, Bucyrus, Mansfield, Ashland, Marion, Mount Gilead, and Mount Vernon 210 PM EDT Sun May 7 2017 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... The National Weather Service in Cleveland has issued a Freeze Warning, which is in effect from 2 AM to 9 AM EDT Monday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows in the lower 30s. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when sub-freezing temperatures are forecast to threaten outdoor plants. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ013-014-019>023-031>033-038-PAZ002-003-080215- /O.NEW.KCLE.FZ.W.0001.170508T0600Z-170508T1300Z/ Geauga-Ashtabula Inland-Huron-Medina-Summit-Portage-Trumbull- Wayne-Stark-Mahoning-Holmes-Southern Erie-Crawford- Including the cities of Chardon, Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, Wooster, Canton, Youngstown, Millersburg, Edinboro, and Meadville 210 PM EDT Sun May 7 2017 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... The National Weather Service in Cleveland has issued a Freeze Warning, which is in effect from 2 AM to 9 AM EDT Monday. * TEMPERATURE...Lows in the lower 30s. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when sub-freezing temperatures are forecast to threaten outdoor plants. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ007-009>012-089-PAZ001-080215- /O.NEW.KCLE.FR.Y.0001.170508T0600Z-170508T1300Z/ Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- Including the cities of Port Clinton, Sandusky, Lorain, Cleveland, Mentor, Ashtabula, and Erie 210 PM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... The National Weather Service in Cleveland has issued a Frost Advisory, which is in effect from 2 AM to 9 AM EDT Monday. * TEMPERATURE...Lows 33 to 36. * IMPACTS...Some damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected during the growing season. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$
3 follow-up statements
998 WWUS71 KCLE 080208 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1008 PM EDT Sun May 7 2017 OHZ003-006-008-013-014-017>023-027>033-036>038-047-PAZ002-003- 081300- /O.CON.KCLE.FZ.W.0001.170508T0600Z-170508T1300Z/ Lucas-Wood-Sandusky-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Toledo, Bowling Green, Fremont, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 1008 PM EDT Sun May 7 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURE...Lows in the lower 30s. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when sub-freezing temperatures are forecast to threaten outdoor plants. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ007-009>012-089-PAZ001-081300- /O.CON.KCLE.FR.Y.0001.170508T0600Z-170508T1300Z/ Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- Including the cities of Port Clinton, Sandusky, Lorain, Cleveland, Mentor, Ashtabula, and Erie 1008 PM EDT Sun May 7 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURE...Lows 33 to 36 except locally higher near lake Erie and in town. * IMPACTS...local damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected during the growing season. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$
014 WWUS71 KCLE 080732 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 332 AM EDT Mon May 8 2017 OHZ014-023-033-PAZ002-003-081545- /O.NEW.KCLE.FZ.W.0002.170509T0600Z-170509T1300Z/ /O.CON.KCLE.FZ.W.0001.000000T0000Z-170508T1300Z/ Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- Including the cities of Jefferson, Warren, Youngstown, Edinboro, and Meadville 332 AM EDT Mon May 8 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... The National Weather Service in Cleveland has issued a Freeze Warning, which is in effect from 2 AM to 9 AM EDT Tuesday. * TEMPERATURE...Lows in the lower 30s. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when sub-freezing temperatures are forecast to threaten outdoor plants. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ008-013-018>022-028>032-038-081545- /O.NEW.KCLE.FR.Y.0002.170509T0600Z-170509T1300Z/ /O.CON.KCLE.FZ.W.0001.000000T0000Z-170508T1300Z/ Sandusky-Geauga-Seneca-Huron-Medina-Summit-Portage-Crawford- Richland-Ashland-Wayne-Stark-Holmes- Including the cities of Fremont, Chardon, Tiffin, Norwalk, Medina, Akron, Ravenna, Bucyrus, Mansfield, Ashland, Wooster, Canton, and Millersburg 332 AM EDT Mon May 8 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... The National Weather Service in Cleveland has issued a Frost Advisory, which is in effect from 2 AM to 9 AM EDT Tuesday. * TEMPERATURE...Lows in the lower 30s this morning and in the low to mid 30s Tuesday morning. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when sub-freezing temperatures are forecast to threaten outdoor plants. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. A Frost Advisory is issued when frost is expected during the growing season. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ003-006-017-027-036-037-047-081300- /O.CON.KCLE.FZ.W.0001.000000T0000Z-170508T1300Z/ Lucas-Wood-Hancock-Wyandot-Marion-Morrow-Knox- Including the cities of Toledo, Bowling Green, Findlay, Upper Sandusky, Marion, Mount Gilead, and Mount Vernon 332 AM EDT Mon May 8 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURE...Lows in the lower 30s. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when sub-freezing temperatures are forecast to threaten outdoor plants. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ007-009>012-089-PAZ001-081545- /O.NEW.KCLE.FR.Y.0002.170509T0600Z-170509T1300Z/ /O.CON.KCLE.FR.Y.0001.000000T0000Z-170508T1300Z/ Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- Including the cities of Port Clinton, Sandusky, Lorain, Cleveland, Mentor, Ashtabula, and Erie 332 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... The National Weather Service in Cleveland has issued a Frost Advisory, which is in effect from 2 AM to 9 AM EDT Tuesday. * TEMPERATURE...Lows 33 to 36 except locally higher near lake Erie. * IMPACTS...local damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected during the growing season. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$
972 WWUS71 KCLE 081251 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 851 AM EDT Mon May 8 2017 OHZ014-023-033-PAZ002-003-082100- /O.CAN.KCLE.FZ.W.0001.000000T0000Z-170508T1300Z/ /O.CON.KCLE.FZ.W.0002.170509T0600Z-170509T1300Z/ Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- Including the cities of Jefferson, Warren, Youngstown, Edinboro, and Meadville 851 AM EDT Mon May 8 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FREEZE WARNING IS CANCELLED... The National Weather Service in Cleveland has cancelled the Freeze Warning for this morning. The Freeze Warning remains in effect for Tuesday morning. * TEMPERATURE...Lows in the lower 30s Tuesday morning. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when sub-freezing temperatures are forecast to threaten outdoor plants. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ008-013-018>022-028>032-038-082100- /O.CAN.KCLE.FZ.W.0001.000000T0000Z-170508T1300Z/ /O.CON.KCLE.FR.Y.0002.170509T0600Z-170509T1300Z/ Sandusky-Geauga-Seneca-Huron-Medina-Summit-Portage-Crawford- Richland-Ashland-Wayne-Stark-Holmes- Including the cities of Fremont, Chardon, Tiffin, Norwalk, Medina, Akron, Ravenna, Bucyrus, Mansfield, Ashland, Wooster, Canton, and Millersburg 851 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FREEZE WARNING IS CANCELLED... The National Weather Service in Cleveland has cancelled the Freeze Warning for this morning. * TEMPERATURE...Lows in the low to mid 30s Tuesday morning. * IMPACTS...Damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected during the growing season. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$ OHZ003-006-017-027-036-037-047-081400- /O.CAN.KCLE.FZ.W.0001.000000T0000Z-170508T1300Z/ Lucas-Wood-Hancock-Wyandot-Marion-Morrow-Knox- Including the cities of Toledo, Bowling Green, Findlay, Upper Sandusky, Marion, Mount Gilead, and Mount Vernon 851 AM EDT Mon May 8 2017 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Cleveland has cancelled the Freeze Warning for this morning. Temperatures are above freezing this morning, therefore the Freeze Warning is cancelled. $$ OHZ007-009>012-089-PAZ001-082100- /O.CAN.KCLE.FR.Y.0001.000000T0000Z-170508T1300Z/ /O.CON.KCLE.FR.Y.0002.170509T0600Z-170509T1300Z/ Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- Including the cities of Port Clinton, Sandusky, Lorain, Cleveland, Mentor, Ashtabula, and Erie 851 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FROST ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Frost Advisory for this morning. * TEMPERATURE...Lows 33 to 36 Tuesday morning except locally higher near lake Erie. * IMPACTS...Local damage to tender vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected during the growing season. Those with agricultural interests are advised to harvest or protect tender vegetation. Potted plants outdoors should be covered or brought inside. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at May 7, 1:28 PM EDT, 42 minutes earlier.
Area forecast discussion, May 7, 1:28 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
128 PM EDT Sun May 7 2017
.SYNOPSIS...
Surface low pressure will continue to move slowly northeast away
from the area. High pressure will build slowly southeast out of
central Canada to Indiana and western Ohio by Tuesday and then
shift northeast into the central Great Lakes. Low pressure will
move east to the Ohio valley by Wednesday night. Otherwise, a
weak ridge of high pressure will persist over the local area
through the end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure at the surface will continue to slowly move northeast
of the area today while high pressure starts to inch in from the
west. This should cause the threat for shra in NW PA to lessen
overall. The cyclonic flow still present thrut the atmosphere will
lead to cumulus developing as daytime heating starts to occur which
will slow the warming. Highs should mostly be in the low to mid 50s,
except upper 40s for the eastern parts of our NW PA counties.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Upper level ridge over the Mississippi Valley region will
advance slowly east over the next few days and will continue to
enhance the upper level low trapped over the eastern United
States. Unfortunately, the upper level low pressure system will
remain persistent through the next few days and keep a cold air
advection pattern going through this period.
Tonight, clearing will take place over much of the western and
southern areas of the forecast area. Winds are expected to go
light as we decouple. There is the possibility for temperatures
dropping into the lower 30s in the west overnight. Therefore,
will go ahead and issue a freeze watch for the western portions
of the forecast area. Will also mention patchy frost in the west
as well. Temperatures could drop to around 33 degrees in the
east but expecting some residual lake effect cloud cover to
drift over the area during much of the night. This will help
prevent any frost threat. Day shift will have to monitor
clearing trends throughout the day to determine whether to
expand frost/freeze headlines.
Monday will see fair weather return for sure as high pressure
builds southeast out of central Canada along with drier air.
Some slightly warmer air will push into the region as well. Rain
will spread into the area from west to east Wednesday night in
advance of the next low pressure system and associated warm
front. Very little recovery in the temperature department will
take place over the next few days with the cold air mass in
place.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The region will remain under the influence of northwest flow aloft
during the extended as the upper low over New England retrogrades
westward with time. Models still show the upper low deepening across
the western Great Lakes to end the week as it merges with energy
moving around the ridge. At the surface, the weak boundary that will
be across the Ohio Valley has trended southward since yesterdays
runs. Despite variable cloudiness later this week, it now appears
that moisture struggles to return to the lower Great Lakes and a
drier trend is noted in the long range models. Will have chance pops
in the forecast by next weekend as the trough deepens over the
region but models have been showing poor run to run continuity so
confidence is relatively low in the strength of this feature.
Temperatures will be near but slightly below normal for most of the
extended unless we end up with more sun than forecast.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
High pressure continues to build in from the west this
afternoon, keeping the area dry and relatively problem free.
Some diurnal cumulus is present over the area with some thicker
lower clouds still remaining over far NW PA with the northwest
flow over the lake. For the most part, believe that scattered
cumulus will continue through the evening between 4-6 kft before
dissipating. Some broken lower clouds will persist slightly
below 4kft at KERI for the next couple hours but will eventually
scatter out and lift up by evening. Gusty northwest flow will
continue this afternoon before settling down later this evening.
Otherwise, no issues are expected through the overnight and
into Monday.
OUTLOOK...VFR conditions expected.
&&
.MARINE...
Small Craft Advisories remain on Lake Erie east of the islands
today, extending through this evening for areas east of Willowick.
Northwest winds starting off near 20 knots this morning will
decrease to 15 knots or less on the west half of the lake today and
continue to decrease on the east half of the lake tonight. Waves
will start off near 5 to 7 feet east of Cleveland and gradually
decrease 2 to 4 feet tonight.
Generally good marine conditions expected for much of the week. High
pressure will build east over the lake during the Monday to
Wednesday time frame. A northeast wind will develop to end the week
as a series of low pressure systems move through the lower Ohio and
Tennessee Valleys.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Frost Advisory from 2 AM to 9 AM EDT Monday for OHZ007-009>012-
089.
Freeze Warning from 2 AM to 9 AM EDT Monday for OHZ003-006-008-
013-014-017>023-027>033-036>038-047.
PA...Frost Advisory from 2 AM to 9 AM EDT Monday for PAZ001.
Freeze Warning from 2 AM to 9 AM EDT Monday for PAZ002-003.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
LEZ147>149.
Small Craft Advisory until 4 PM EDT this afternoon for
LEZ144>146.
&&
SYNOPSIS...Lombardy
NEAR TERM...Adams/Lombardy
SHORT TERM...Lombardy
LONG TERM...KEC
AVIATION...Sefcovic
MARINE...KECHazardous weather outlook, May 7, 4:07 AM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 407 AM EDT Sun May 7 2017 OHZ007-009>014-019>023-031>033-038-089-PAZ001>003-080815- Ottawa-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron- Medina-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 407 AM EDT Sun May 7 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006-008-017-018-027>030-036-037-047-080815- Lucas-Wood-Sandusky-Hancock-Seneca-Wyandot-Crawford-Richland-Ashland- Marion-Morrow-Knox- 407 AM EDT Sun May 7 2017 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-080815- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 407 AM EDT Sun May 7 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 2:10 PM EDT | Frost Advisory | CLE | Erie | 19 hr |
| May 7, 3:36 AM EDT | Freeze Watch | CLE | Ashland, Crawford, Hancock, Knox, Lucas, Marion and 6 more | 11 hr |
Nearby
Freeze Warnings in Ohio, 2017Freeze Warnings in Pennsylvania, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.